| Catalog Number |
03.404.035 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that a drive shaft ria 2 was damaged during the procedure.All steps were followed, and the doctor correctly used all the necessary components before using the ria, such as the synream.Despite this, the shaft broke.Nevertheless, the surgery was successfully completed without any adverse effects on the patient, or alterations to the surgical schedule.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: photo investigation: the product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that '03.404.035 ,drive shaft for ria 2 520mm" has a broken shaft at the end.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the drive shaft for ria 2 520mm would contribute to the complained device issue.Based on the investigation findings, the ¿drive shaft for ria 2 520mm¿ has ¿broken ¿ because of unintended force, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review.Lot # provided is not a valid lot number for this device, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.